# SDR YENA2023111501386

- Difficulty date: November 14, 2023
- Submitted: November 15, 2023
- Operation: Air carrier
- Aircraft: N763JB
- Make and model: Airbus A320-232
- Aircraft serial: 03707
- Aircraft time: 57,336 hours, 20,111 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: FOUND CORROSION AROUND LAV SERVICE PANEL WITH ONE FASTENER PULLED. 24" BY 5" AROUND THE EDGE OF PANEL; WASTE BOX SERVICE PANEL WAS REMOVED FROM AIRCRAFT, INSPECTION FOUND CORROSION WAS ISOLATED TO THE FUSELAGE PANEL CUTOUT REINFORCEMENT, THE REINFORCEMENT WAS REPLACED PER AIRBUS REPAIR # R53422173 2D( P/N D5348011521201)  NO DEVIATIONS NOTED.  REF CAS BHM WO# 1289924 TASK 2 FOR WORK PERFORMED.  RII ROD GARNEY.
